Thanks for writing to us with your health concern.
There could be a few possibilities here.
The first is a cervical / vaginal infection - that could lead to such tenderness.
But you would invariably have some amount of itching, redness, foul discharge, discomfort during sex.
ANother possibility is ectopic pregnancy, but the pregnancy test is negative.
Lastly, it could be an ovarian cyst, fibroid or polyp that is pressing down there.
You need an internal evaluation by a Specialist OB - GYN, a Pap smear, a pelvic ultrasound scan.
That will reveal the diagnosis.
Please get that done.
All the best
Also, you might be cramping as withdrawal from the pills, but then you have only had it for 4 days, hence the evaluation is needed.
Feel free to discuss further.
Patient replied :
Thank you for your answer. Would having just stopped the pill last month have triggered a cyst or fibroid? Or would have the pill eliminated symptoms maybe?
I cannot be sure since I have very eractic cycles after stopping the pill (up to 68 days cycles and am now on cd 29), but I also think I had the pain around ovulation time (high cervix, ewcm). Today I have a low cervix again and thick white cm and the pain is more or less gone. It still feels like 4 days is very long for it to be ovulation pain, but could ovulation trigger something else? Thanks
Yes, the pill might have masked symptoms of a cyst .
Also a cyst would be more vascular around ovulation, that might explain the heightened pain at that time.
Why not have an evaluation that would be confirmatory ?